# SDR DALA2017021001210

- Difficulty date: February 9, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 82,265 hours, 37,519 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 28L  AT AFT CARGO COMPARTMENT FROM BS 1500 TO BS 1520. (MEASURE APROX L:2.000" W:1.000" D:0.009" ACP 0600-163- 01Z). PERFORMED PERMANENT REPAIR ON STRINGER 28L AT AFT CARGO COMPARTMENT FROM BS 1480 TO BS 1540 IAW SRM 53-00-03 REPAIR I DETAIL II THIS REPAIR IS A CATEGORY A REPAIR JOB COMPLETE.
